# SDR SWAA2025121243256

- Difficulty date: November 4, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE BATTERY PACK ON POWER SUPPLY M1669 AT PAX CABIN.   REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-805, TESTED OK.
